# SDR MASA2012011564353

- Difficulty date: January 15, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 21,889 hours, 17,317 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 21 EMERGENCY CEILING FLOOD LIGHT INOPERATIVE.  R & R PINS ON CONNECTOR J360.
